MathSciNet Relay Station
MathSciNet bibliographic data
MR1358975 (96i:11042) 11E72 (11E39 11E57 20G10)
Bayer-Fluckiger, E.; Parimala, R. Galois cohomology of the classical groups over fields of cohomological dimension $\leq 2$. Invent. Math. 122 (1995), no. 2, 195–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement